# SDR UPS03840631

- Difficulty date: April 30, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Copilot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  COPILOTS SIDE WINDOW WILL NOT OPEN DISCOVERED ON POST FLIGHT     ADJUSTED WINDOW GUIDE AT TOP FORWARD CORNER OF F/O SLIDING WINDOW.
